# SDR PIDA09035

- Difficulty date: August 24, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 56,328 hours, 28,619 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Part time: 56,328 hours, 28,619 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIVETS SHEARED ON SHEAR TIE AT STR 15LT AT BS 309.  FOUND SHEAR TIE CORRODED.  REPLACED SHEAR TIE PER BAC DWG 50-07946 AND SRM 51-40-02.
